Alert archive / Alabama / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jun 26, 2015, 3:31 PM CDT for DeKalb County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 3:31 PM CDT (20:31 UTC)
- Expired
- Jun 26, 2015, 6:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County DeKalb County, AL
The radar
The Northeast Alabama radar (KHTX), 64 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:49 PM CDT | FLASH FLOOD | 3 Nne Fort Payne, AL | NORTH 45TH STREET IN FORT PAYNE NEAR FORT PAYNE HIGH SCHOOL IS CLOSED DUE TO WATER OVER ROADWAY. UNKNOWN DEPTH OF WATER ON ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 78 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1434 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
439
WGUS54 KHUN 262031
FFWHUN
ALC049-262330-
/O.NEW.KHUN.FF.W.0005.150626T2031Z-150626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
331 PM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN DEKALB COUNTY IN NORTHEASTERN ALABAMA...
* UNTIL 630 PM CDT
* AT 326 PM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
PRODUCING HEAVY RAIN NEAR FORT PAYNE. FLASH FLOODING IS LIKELY
OCCURRING NEAR FORT PAYNE...ESPECIALLY ALONG AND NEAR INTERSTATE
59 AND AREAS NORTHEAST TOWARDS MENTONE...AS STORMS ARE NOT MOVING.
RAINFALL AMOUNTS OF 2 TO 4 INCHES HAVE LIKELY ALREADY FALLEN WITH
AN ADDITIONAL 1 TO 2 INCHES LIKELY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT PAYNE...RAINSVILLE...HENAGAR...SYLVANIA...VALLEY HEAD...
HAMMONDVILLE...MENTONE...PINE RIDGE...DESOTO STATE PARK AND SULPHER
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3448 8558 3444 8558 3434 8572 3446 8586
3476 8556 3453 8551
$$
SL.772 follow-up statements
713
WGUS74 KHUN 262132
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
432 PM CDT FRI JUN 26 2015
ALC049-262330-
/O.CON.KHUN.FF.W.0005.000000T0000Z-150626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEKALB AL-
432 PM CDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHEASTERN DEKALB COUNTY...
AT 427 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS FORT PAYNE AND RAINSVILLE. FLASH FLOODING IS
LIKELY OCCURRING NEAR FORT PAYNE AND RAINSVILLE. RADAR ESTIMATED
RAINFALL AMOUNTS OF 3 TO 6 INCHES HAVE LIKELY ALREADY FALLEN WITH AN
ADDITIONAL 1 TO 2 INCHES LIKELY ESPECIALLY NEAR RAINSVILLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT PAYNE...RAINSVILLE...HENAGAR...SYLVANIA...VALLEY HEAD...
HAMMONDVILLE...MENTONE...PINE RIDGE...DESOTO STATE PARK AND SULPHER
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3448 8558 3444 8558 3434 8572 3446 8586
3476 8556 3453 8551
$$
SL.77220
WGUS74 KHUN 262231
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
531 PM CDT FRI JUN 26 2015
ALC049-262330-
/O.CON.KHUN.FF.W.0005.000000T0000Z-150626T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEKALB AL-
531 PM CDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
EAST CENTRAL DEKALB COUNTY...
AT 525 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN FORT
PAYNE DUE TO WATER COVERING SOME ROADWAYS. RADAR ESTIMATES OF 3 TO 7
INCHES OF RAIN HAVE FALLEN ESPECIALLY NEAR FORT
PAYNE...RAINSVILLE...AND VALLEY HEAD.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT PAYNE...RAINSVILLE...HENAGAR...SYLVANIA...VALLEY HEAD...
HAMMONDVILLE...MENTONE...PINE RIDGE AND DESOTO STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3448 8558 3444 8560 3440 8572 3446 8586
3470 8561 3467 8554 3456 8552
$$
SL.77What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:11 PM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 26, 2:11 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 211 PM CDT FRI JUN 26 2015 .DISCUSSION... ANOTHER HOT DAY WITH TEMPS IN THE LOW TO MID 90S AND HEAT INDICES ARND 100. RADARS WERE SHOWING SCT SHRA/TSRA JUST SOUTH OF THE TN VALLEY ASSOCIATED WITH OLD OUTFLOW BOUNDARIES AND A WEAK UPPER DISTURBANCE OVER SRN AL. THESE SHRA/TSRA WILL SLOWLY MOVE NE THIS AFTN AND EARLY EVENING. MEANWHILE A CDFNT EXTENDING FROM NRN TX THRU CENTRAL MO AND INTO THE OHIO VALLEY WILL CONTINUE TO MOVE SE TONIGHT. MODELS ALL SHOW THAT THIS CDFNT WILL PRODUCE A LINE OF STORMS/SQUALL LINE THAT WILL BEGIN TO AFFECT NW AL ARND MIDNIGHT. THIS SQUALL LINE WILL MOVE ACROSS THE CWA OVERNIGHT. SOME STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS/HAIL THE MAIN THREATS TONIGHT. ON SATURDAY THE CDFNT WILL MOVE OUT OF THE CWA BY THE AFTN TAKING THE CHC OF SHRA/TSRA WITH IT. THE BEST CHC OF SVR WX SHOULD BE EAST OF THE TN VALLEY BY SATURDAY AFTN...THOUGH THIS WILL DEPEND ON THE SPEED OF THE CDFNT. FOR NOW WILL NOT INCLUDE ANY PCPN AFTER 00Z SATURDAY NIGHT AS A DRIER/COOLER AIRMASS SPREADS ACROSS THE TN VALLEY. SUNDAY WILL BE A BREAK FROM THE HEAT AND HUMIDITY WITH AFTN HIGHS IN THE MID 80S AND DEWPOINTS SOMEWHERE IN THE 50S AND NO PCPN. MONDAY MRNG/AFTN COULD BE DRY ACCORDING TO THE ECMWF. GFS DOES BRING A CHC OF MORE SHRA/TSRA ESPECIALLY DURING THE AFTN/NIGHT...THANKS TO AN UPPER TROF MOVING ACROSS THE AREA. TUESDAY THRU FRIDAY...AN UNSETTLED WX PATTERN BEGINS TO TAKE SHAPE AS THE TN VALLEY REMAINS IN NW FLOW. MODEL BLENDS ARE KEEPING A CHC OF SHRA/TSRA THRU THIS PERIOD...ALTHOUGH TIMING OF ANY PCPN IF VERY IFFY ATTM. ONE GOOD THING IS THAT TEMPS LOOKS TO BE A LITTLE BELOW SEASONAL VALUES DURING THIS PERIOD. 07 && .AVIATION... /ISSUED 1207 PM CDT FRI JUN 26 2015/ FOR 18Z TAFS... VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH 08Z-09Z EXCEPT NEAR TSRA THAT DEVELOP THIS AFTERNOON/EVENING AND AGAIN LATE TONIGHT. HAVE RETAINED VCTS BTWN 21-02Z TO ACCOUNT FOR THE ISOLATED TO SCATTERED TSRA DEVELOPMENT THIS AFTERNOON. AMENDMENTS TO THE TAFS ARE POSSIBLE WITH ANY TSRA ACTIVITY THAT DOES DEVELOP OR MEANDER TOWARDS TERMINALS. MORE WIDESPREAD TSRA ACTIVITY IS ANTICIPATED AHEAD OF A COLD FRONT. THIS ACTIVITY SHOULD ARRIVE AND IMPACT TERMINALS WITH MVFR TO IFR CONDITIONS BETWEEN 08Z-15Z. AFTER 14Z-15Z, EXPECTING MVFR CIGS TO PREVAIL. SL.77 && .PRELIMINARY POINT TEMPS/POPS... HUNTSVILLE 72 84 61 85 / 80 80 20 10 SHOALS 73 85 62 85 / 80 60 20 10 VINEMONT 72 84 61 85 / 80 80 20 10 FAYETTEVILLE 70 81 59 84 / 80 70 20 10 ALBERTVILLE 72 84 61 83 / 80 80 20 10 FORT PAYNE 70 82 60 83 / 80 80 20 10 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 26, 1:06 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 106 PM CDT FRI JUN 26 2015 ALZ001>010-016-TNZ076-096-097-271000- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 106 PM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE COVERAGE OF THUNDERSTORMS WILL INCREASE ACROSS THE REGION THIS AFTERNOON...AS WEAK OUTFLOW BOUNDARIES DRIFTS SOUTHWARD INTO THE REGION. ANOTHER ROUND OF STORMS ASSOCIATED WITH A SOUTHEASTWARD MOVING COLD FRONT IS EXPECTED TO IMPACT THE REGION BEGINNING LATE THIS EVENING. THIS ACTIVITY WILL BE MOST WIDESPREAD BETWEEN MIDNIGHT AND SUNRISE ON SATURDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY FROM LATE THIS EVENING THROUGH SATURDAY MORNING. WIND GUSTS AROUND 60 MPH...HAIL UP TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE THE MAIN THREATS FROM THE STRONGEST STORMS. OTHERWISE...HEAT INDEX VALUES WILL RISE INTO THE 100 TO 105 DEGREE RANGE ONCE AGAIN WEST OF INTERSTATE 65. THIS WILL OCCUR PRIOR TO THE DEVELOPMENT OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... WIDESPREAD THUNDERSTORMS WILL CONTINUE SATURDAY MORNING ACROSS THE SOUTHEASTERN HALF OF THE AREA. HOWEVER...THE THREAT FOR STORMS WILL DIMINISH FROM NORTHWEST TO SOUTHEAST THROUGH THE AFTERNOON...AS THE COLD FRONT PUSHES STEADILY SOUTHEASTWARD. AFTER A BRIEF PERIOD OF COOLER AND DRIER WEATHER...A SLIGHT CHANCE OF STORMS WILL RETURN TO THE NORTHERN HALF OF THE REGION MONDAY AFTERNOON. SEVERAL UPPER LEVEL DISTURBANCES WILL TRACK SOUTHEASTWARD ACROSS THE REGION FROM TUESDAY THROUGH THURSDAY...BRINGING ADDITIONAL ROUNDS OF STORMS NEXT WEEK. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE FROM THIS EVENING THROUGH SATURDAY MORNING.
In the hours before
Special weather statement, Jun 26, 1:58 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
158 PM CDT FRI JUN 26 2015
TNZ097-261945-
FRANKLIN TN-
158 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FRANKLIN COUNTY UNTIL
245 PM CDT...
AT 157 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
SOUTH OF WINCHESTER. THIS STORM WAS NEARLY STATIONARY.
PENNY SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...DECHERD...COWAN...BELVIDERE...MAXWELL AND SHERWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3507 8589 3499 8610 3499 8616 3509 8625
3521 8608
TIME...MOT...LOC 1857Z 225DEG 3KT 3508 8611
SL.77Special weather statement, Jun 26, 2:17 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
217 PM CDT FRI JUN 26 2015
ALZ010-261945-
DE KALB AL-
217 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE KALB COUNTY UNTIL
245 PM CDT...
AT 216 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF HENAGAR...OR 11 MILES NORTHEAST OF FORT PAYNE...
MOVING NORTHEAST AT 10 MPH.
PENNY SIZE HAIL...FREQUENT LIGHTNING...WIND GUSTS UP TO 40 MPH WILL
BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
VALLEY HEAD...HAMMONDVILLE AND MENTONE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 3450 8555 3450 8556 3449 8556 3449 8558
3457 8568 3471 8555 3453 8551
TIME...MOT...LOC 1916Z 221DEG 7KT 3456 8558
SL.77Special weather statement, Jun 26, 2:40 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
240 PM CDT FRI JUN 26 2015
ALZ010-262015-
DE KALB AL-
240 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE KALB COUNTY UNTIL
315 PM CDT...
AT 239 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FORT PAYNE...MOVING NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT PAYNE...RAINSVILLE...SYLVANIA...VALLEY HEAD...HAMMONDVILLE...
MENTONE...PINE RIDGE...DESOTO STATE PARK AND ADAMSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3450 8555 3450 8556 3449 8556 3448 8558
3445 8558 3438 8569 3447 8583 3448 8582
3465 8564 3455 8552 3453 8551
TIME...MOT...LOC 1939Z 228DEG 7KT 3447 8569
SL.77Special weather statement, Jun 26, 2:44 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
244 PM CDT FRI JUN 26 2015
ALZ016-262030-
CULLMAN AL-
244 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CULLMAN COUNTY UNTIL
330 PM CDT...
AT 243 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HANCEVILLE...OR 7 MILES SOUTHEAST OF CULLMAN...MOVING NORTHEAST AT 10
MPH.
PENNY SIZE HAIL...FREQUENT LIGHTNING...AND WIND GUSTS UP TO 40 MPH
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...HOLLY POND...FAIRVIEW...WALTER AND
PHELAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE PARENT THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3411 8685 3428 8671 3419 8655 3415 8659
3412 8660 3412 8663 3409 8666 3408 8669
3409 8669 3408 8670 3405 8668 3406 8670
3403 8670 3402 8673
TIME...MOT...LOC 1943Z 216DEG 10KT 3413 8672
SL.77Special weather statement, Jun 26, 3:24 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 324 PM CDT FRI JUN 26 2015 ALZ005-006-262115- MADISON AL-LIMESTONE AL- 324 PM CDT FRI JUN 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MADISON AND SOUTHEASTERN LIMESTONE COUNTIES UNTIL 415 PM CDT... AT 323 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR TANNER...OR 7 MILES NORTHEAST OF DECATUR...MOVING EAST AT 20 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...MADISON...ATHENS...REDSTONE ARSENAL...HARVEST... UNIVERSITY OF ALABAMA IN HUNTSVILLE...TANNER...HUNTSVILLE INTERNATIONAL AIRPORT...FRENCH MILL AND TONEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER UNTIL THIS STORM HAS PASSED. && LAT...LON 3462 8695 3473 8702 3491 8673 3470 8659 TIME...MOT...LOC 2023Z 249DEG 15KT 3469 8691 SL.77
Special weather statement, Jun 26, 3:28 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
328 PM CDT FRI JUN 26 2015
ALZ008-010-262100-
MARSHALL AL-DE KALB AL-
328 PM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
SOUTHWESTERN DE KALB COUNTIES UNTIL 400 PM CDT...
AT 328 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ALBERTVILLE...MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ALBERTVILLE...BOAZ...GUNTERSVILLE...DOUGLAS...KILPATRICK...HIGH
POINT...HORTON...ARONA...HYATT AND RABBIT TOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREE
LIMBS...ALONG WITH OTHER SMALL UNSECURED ITEMS. SEEK SAFE SHELTER
UNTIL THIS STORM HAS PASSED.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3423 8643 3444 8618 3422 8599 3420 8604
3420 8611 3419 8611 3418 8619 3410 8630
TIME...MOT...LOC 2028Z 233DEG 14KT 3421 8630
RSBThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:17 PM CDT | Special Weather Statement | HUN | DeKalb | 28 min |
| Jun 26, 2:40 PM CDT | Special Weather Statement | HUN | DeKalb | 35 min |
| Jun 26, 2:44 PM CDT | Special Weather Statement | HUN | Cullman | 46 min |
| Jun 26, 3:00 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 30 min |
| Jun 26, 3:24 PM CDT | Special Weather Statement | HUN | Limestone | 51 min |
| Jun 26, 3:28 PM CDT | Special Weather Statement | HUN | Marshall | 32 min |
| Jun 26, 3:42 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 33 min |
| Jun 26, 3:48 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 27 min |
| Jun 26, 3:59 PM CDT | Severe Thunderstorm Warning | HUN | Morgan | 31 min |
| Jun 26, 4:17 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 28 min |
| Jun 26, 4:29 PM CDT | Special Weather Statement | HUN | Morgan | 31 min |
| Jun 26, 4:41 PM CDT | Special Weather Statement | HUN | Madison | 34 min |
| Jun 26, 5:03 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 27 min |
| Jun 26, 5:43 PM CDT | Areal Flood Warning | HUN | Morgan | 2 hr |
| Jun 26, 5:51 PM CDT | Areal Flood Warning | HUN | Jackson, Madison | 114 min |
| Jun 26, 6:27 PM CDT | Areal Flood Warning | HUN | DeKalb | 7 hr |
Nearby
Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.